# SDR REXA2013081301497

- Difficulty date: August 13, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 14,512 hours, 9,355 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER HINGE ARM IS GOUGED ON AFT SIDE. REPAIRED FWD CARGO DOOR AFT LOWER HINGE ARM IAW REO 690-52-35-093.
